# SDR UALA2013070904759

- Difficulty date: July 5, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,375 hours, 24,265 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 34 EMERGENCY PATH LIGHT INOPERATIVE ON SIDE OF SEAT.  REPLACED LIGHT WIRE HARNESS.
